MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. 4K CAMERA HEAD; AUTOCLAVABLE CAMERA HEAD

SHIRAKAWA OLYMPUS CO., LTD. 4K CAMERA HEAD; AUTOCLAVABLE CAMERA HEAD
Model Number CH-S700-XZ-EA
Medical Device Problem Codes Degraded (1153); Communication or Transmission Problem (2896); Gas/Air Leak (2946); Optical Distortion (3000); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported the camera head had distorted image.During the initial evaluation of the device, it was observed that smashed connector, failed leak test, image quality error (error e238) shown on monitor.No patient harm was reported.
 
Additional Manufacturer Narrative
The device was returned to olympus for inspection and the reported failure was not confirmed.In addition, the following reportable malfunctions were identified during the device evaluation: smashed connector, failed leak test, image quality error (error e238) shown on monitor a definitive root cause could not be identified.Based on the results of the investigation, the most probable cause of the reported malfunction could not be determined.Additionally, the cause of the malfunction was traced to the component failure should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.

Brand Name
4K CAMERA HEAD
Common Device Name
AUTOCLAVABLE CAMERA HEAD
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA  961-8061
Manufacturer (Section G)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA   961-8061
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
+1(508)207-7661
MDR Report Key50273469
Report Number3002808148-2026-28488
Device Sequence Number13430779
Product Code FET
UDI-Device Identifier04953170430268
UDI-Public04953170430268
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K251336
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 08/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCH-S700-XZ-EA
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/29/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/27/2026
Initial Report FDA Received Date08/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/15/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown